# SDR CALA2023031700771

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: D5348004320601
- Condition: Corroded
- Location: Aft Lh Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH DOOR SILL CORRODED AT FRM 68  GEN BY V937268 ON HAECO LCQ NR#9294327(20327) REPAIRED L2 DOOR SILL IAW A319 SRM 53-41-14-300-001  ACMP BY MEC H V077956 INSP BY V892442
